I have read some of the posts and realize I am not alone! Coming off the medication to me is worse than taking a pill daily. Anyone else feeling the same. I have been on Lexapro for 8 years and have slowly been coming off from 20mg to 10mg and now 5mg.
It is always going to take the human body maybe months even up to a year to adjust to real significant changes within the system... Now medications per-say are really not suppose to have the long term debilitating effects of like that of alcohol, cocaine, heroin, and smoking being the most widely used. As a recovering alcoholic I will continue to shake, tremble and can not hold my hand still even after having gone through two years of sobriety then falling off the wagon again. I am only 43 years of age and my memory is shot from the alcohol, my stomach can not adjust to some things and basically, I can not function on absolutely nothing... ie: psych meds, valium and stabilizers.As with tingling in the legs, maybe lower back pain and sleep restlessness I have found can be connected to problems with or a pinched sciatic nerve... I have this as well due to slipped disc.
take one day at a time and maybe keep tabs daily on your overall physical state... take care, be careful, and consult this to your md ... always concerned blaze...
I have to ask how quickly are you going from one dosage to the next? You maybe going too quickly and having withdrawl symptoms. That is what it sounds like. Maybe you need to stay at the 10mg for a longer period of time before dropping to the 5 mg. Just a thought. Are you replacing the Lexapro with anything else?
Hi there Angjos no you are certainly not alone coming off drugs in which you have been on for years.I have been on a drug called Zoloft which was perscribed for me for depression,and can say it did work well during the last 7 years but for the past year due to stress & anxiety in my life Zoloft has not helped it so at present am trying to come off the drug ! My dose on Zoloft was 150 mg the top dose allowed, so my doctor has put me on a plan over 3 weeks to come off the drug dependence,I reduced the drug by 50 mg at night for 4 days, during this time I had shocking shakes,heart pulpatations,crying,couldn't sleep also a headake !
last night I only took 50mg & was expecting problems during the night but didn't because I decided before going to bed to plug in my headset of my mp3 player and played relaxing music during the night which worked like a dream so hope this method works for the further 15 days to go till I can start a new drug my doctor has perscribed pristiq. Hope you get some help from this and give you all my best for getting over medication reactions. take care x
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2011 • 2 answers
Posted 10 Jul 2011 • 1 answer
Posted 13 Sep 2011 • 2 answers
I have been on hormones for 5years now basically to not have hot flashes,now at nite they have come?
Posted 9 Nov 2011 • 1 answer
Posted 9 Apr 2012 • 3 answers